# SDR DALA1313110681

- Difficulty date: April 3, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 64,559 hours, 29,689 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1460 S27l/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME STA 1460, S27L-27R HAS CORROSION FWD, TOP AND AFT SIDE.  REPLACED FRAME IAW SRM 51-40-02, PARA 4, PG 2-3 AT SAA ON NR CARD 100-258.
